# SDR SWAA2025101412992

- Difficulty date: September 9, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 65,042 hours, 39,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BTW BS 291.5 TO BS 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA.   REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BTW BS 291.5 TO BS 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA IAW SRM 51-40-02-0G AND DWG 141A8310 SHEET: 25 REV -.
